Parametric models of reliability functions


Abstract views: 90 / PDF downloads: 46

Authors

  • Nada Mohammed Abbas Department of Mathematics, Education College for Pure Sciences, University of Babylon, Iraq
  • Audie Sabrie Department of Mathematics, College of Basic Education University of Babylon, Iraq

Abstract

In this work, we study a family of parameters-dependent reliability functions. As a result, it can be represented as a parametric surface, where each point represents a different reliability function R (t ,λ) and can be parameterized by n-real valued variable   , where I be an open subset. Then we prove that the reliability manifold N is a parametric model of one-dimensional.

References

Chaturvedi, Sanjay Kumar., Network reliability: measures and evaluation. Jhon Wiley Sons, (2016).

Calin, Ovidiu, Constantin Udrişte., Geometric modeling in probability and statistics. Vol. 121. Berlin, Germany:

Amari, Shunichi., Differential-geometrical methods in statistics. Vol. 28. Springer Science & Business Media, 2012.

Springer, (2014).

Amari, Shunichi., Differential geometrical theory of statistics. Differential geometry in statistical inference. 10, (1987), 19–94.

Tu, Loring W., Manifolds. An Introduction to Manifolds. New York, NY: Springer New York, (2011)

Downloads

Published

2023-10-16

How to Cite

Nada Mohammed Abbas, & Audie Sabrie. (2023). Parametric models of reliability functions. Results in Nonlinear Analysis, 6(4), 7–12. Retrieved from https://nonlinear-analysis.com/index.php/pub/article/view/311